# SDR B4MR97026

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION, FOUND TOP RT ELEVATOR ES92 AREA HAS SURFACE CORROSION OUT OF LIMITS.  REPAIRED AND REPLACED A PIECE OF TOP SKIN IAW B727 SRM 55-20-3 FIG 2 PN=2024-T3 .032.  CORROSION TASK CARD NUMBER C55-300-10.  NON-ROUTINE TASK CARD NUMBER 108738.
